# SDR UPS06147943

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT DISARM WHILE IN DISARM POSITION.  ITEM DEFERRED IAW MEL 33-51-02; D332943.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT DISARM SWITCH IAW ESPM 20-45-21; TESTED ALL SWITCHES ON PANEL, FOUND SATIS.  THIS CLOSES DEF D332943.  S/N OFF N/A S/N ON TAG NR 00503049.
